Alert archive / Kentucky / Flash Flood Warnings in 2004

Flash Flood Warning 102, NWS Jackson, KY

August 29, 2004Pike County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 29, 2004, 1:45 AM EDT for Pike County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2004, 1:45 AM EDT (05:45 UTC)
Expired
Aug 29, 2004, 4:45 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Pike County, KY

The radar

The Jackson,KY radar (KJKL), 89 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 5.8 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2004-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2004-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1273 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 290546
FFWJKL
KYC195-290845-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
145 AM EDT SUN AUG 29 2004

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PIKE COUNTY IN EASTERN KENTUCKY.

* UNTIL 445 AM EDT.

* AT 135 AM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY
  RAIN 2 MILES EAST OF KIMPER...OR ABOUT 11 MILES EAST OF
  PIKEVILLE...MOVING NORTHEAST AT 10 MPH.

* NEARLY STATIONARY THUNDERSTORMS HAVE PRODUCED OVER TWO INCHES
  OF RAIN OVER CENTRAL PIKE COUNTY BETWEEN 12:30 AND 1:30 AM.
  AREAS ALONG HIGHWAY 194 BETWEEN KIMPER AND DESKIN HAVE BEEN
  PARTICULARLY HIT HARD. 
  
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE RAINFALL RATES IN 
EXCESS OF TWO INCHES PER HOUR ACROSS THESE AREAS BETWEEN 1:30 AND 
2:30 AM.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ROADS...FARMLANDS ALONG THE BANKS
OF CREEKS...STREAMS...AND LOW LYING AREAS ARE SUBJECT TO FLASH 
FLOODING

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
FLOWING WATERS BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS...
ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY.

LAT...LON 3744 8244 3736 8230 3759 8213 3768 8226

$$

GEOGERIAN
2 follow-up statements
000 
WGUS73 KJKL 290621
FFSJKL
KYC195-290845-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
220 AM EDT SUN AUG 29 2004

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR PIKE COUNTY IN
EASTERN KENTUCKY UNTIL 445 AM EDT...

RADAR HAS ESTIMATED THAT OVER 3 INCHES OF RAIN HAS FALLEN BETWEEN 
12:30 AND 2:00 AM NEAR JOHNS CREEK...LANE BRANCH...AS WELL AS 
PINSON FORK IN CENTRAL PIKE COUNTY. COMMUNITIES SUCH AS 
KIMPER...DESKIN...MCANDREWS...AND PHYLLIS HAVE ALSO SEEN OVER TWO 
AND HALF INCHES OF RAIN.

NEARLY STATIONARY SHOWERS AND THUNDERSTORMS WILL RAIN THEMSELVES OUT 
OVER CENTRAL PIKE COUNTY BETWEEN 2:30 AND 3:30 AM. ADDITIONAL HEAVY 
RAINFALL OF UP TO TWO INCHES WILL BE POSSIBLE.
 
EXCESSIVE RUNOFF WILL CONTINUE TO CAUSE FLASH FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ROADS...FARMLANDS 
ALONG THE BANKS OF CREEKS...STREAMS...AND LOW LYING AREAS ARE 
SUBJECT TO FLASH FLOODING

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.

STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION.
PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT
AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN JACKSON.

$$

GEOGERIAN
000 
WGUS73 KJKL 290746
FFSJKL
KYC195-290800-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
345 AM EDT SUN AUG 29 2004

...THE FLASH FLOOD WARNING FOR PIKE COUNTY HAS BEEN CANCELLED...

HEAVY RAIN HAS ENDED ACROSS THE AREA AND THE NATIONAL WEATHER 
SERVICE HAS NOT RECEIVED ANY REPORTS OF ONGOING FLOODING. 
THEREFORE...THE FLASH FLOOD WARNING IS CANCELLED.

STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION.
PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT
AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN JACKSON.

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 3:23 PM EDT, 10 hours 22 minutes earlier.

Area forecast discussion, Aug 28, 3:23 PM EDT, 10 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
323 PM EDT SAT AUG 28 2004

.DISCUSSION...

FOR THE PERIOD SATURDAY NIGHT THROUGH TUESDAY...
NO MAJOR CHANGES MADE TO SHORT TERM PORTION OF FORECAST. TEMPS
SEEMED TO BE ON TRACK SO NO CHANGES WERE MADE THERE. MADE SLIGHT
CHANGES TO POPS FOR SUNDAY NIGHT INTO MONDAY MORNING. MODELS IN
DISAGREEMENT ON TIMING AND SPEED OF FRONTAL PASSAGE FROM SUNDAY
NIGHT INTO MONDAY. WENT WITH  HIGH 60S POPS ON SUNDAY AFTERNOON AND
EVENING AND GRADUALLY TAPERED THEM OFF THROUGH MONDAY AFTERNOON...AS
IT APPEARS THE FRONT LAGS A BIT AS IT MOVES ACROSS EASTERN KENTUCKY.
WENT WITH SLIGHT CHANCE POPS FOR LATE MONDAY MORNING INTO EARLY
MONDAY AFTERNOON. INSPITE OF MODELS POOR HANDLING OF TS
GASTON...MOST MODELS STEER THE SYSTEM UP THE EAST COAST AND AWAY
FROM OUR CWA...SO GASTON SHOULD NOT FACTOR INTO THE FORECAST. THERE
WILL BE AMPLE MOISTURE AND LIFT AVAILABLE FOR CONVECTIVE INITIATION
SUNDAY AFTERNOON AS FRONT AND FAIRLY STRONG SHORT WAVE APPROACH FROM
THE WEST. MODEL SOUNDINGS SHOWING DEEP LAYER MOISTURE AND VERY HIGH
PWS IN THE 1.5 TO 2.0 INCH RANGE...WITH CAPES WELL OVER 2000 J/KG
FOR SUNDAY AFTERNOON AND EVENING. THIS INSTABILITY SHOULD BE
RELEASED AS FRONT NEARS...PARTICULARLY WITH ABSENCE OF ANY
SUBSTANTIAL CAP. THINGS SHOULD BEGIN DRYING OUT NICELY BY MONDAY
EVENING AS HIGH PRESSURE MOVES IN BEHIND THE FRONT.

FOR THE PERIOD TUESDAY NIGHT THROUGH SATURDAY...
THE GFS IS SHOWING CONSISTENCY FOR OUR AREA DURING THIS TIME
FRAME...BRINGING SURFACE HIGH PRESSURE FROM THE GREAT LAKES TUESDAY
NIGHT TO A POSITION OFF THE NEW ENGLAND COAST BY THE WEEKEND. THE
SURFACE HIGH INITIALLY PROVIDES RELATIVELY DRY DEW POINTS (LIKELY IN
THE UPPER 50S/LOWER 60S)...AND THE ATMOSPHERE ALOFT IS RATHER BENIGN
WITH THE WESTERLIES RETREATING FURTHER NORTH. HENCE...SKIES SHOULD
BE MOSTLY CLEAR INTO THURSDAY. BY THURSDAY NIGHT THE FLOW AROUND THE
DEPARTING HIGH STARTS TO CARRY IN GREATER LOW LEVEL MOISTURE FROM
THE SOUTHEAST CONUS...AND A WEAK INVERTED TROUGH STRUCTURE MAY SET
UP FOR TIME AS WELL LATE IN THE WEEK. HOWEVER...AT THE UPPER LEVELS
RIDGING BECOMES PREVALENT. HAVE OPTED TO INCLUDE JUST A SLIGHT
CHANCE POP FOR CONVECTION STARTING THURSDAY NIGHT AND CONTINUING
THROUGH THE REMAINDER OF THE FORECAST. TEMPS ARE EXPECTED TO SHOW A
SLIGHT WARMING TREND...BUT SHOULD BE NEAR SEASONAL LEVELS THROUGH
THE PERIOD.

&&

.PREV DISCUSSION...

1045 AM EDT SAT AUG 28 2004

MADE ONLY SLIGHT CHANGES TO THIS MORNINGS FORECAST. REMOVED MORNING
FOG WORDING AND RAISED POPS SLIGHTLY FOR THIS AFTERNOON ACROSS MOST
OF CWA. A FEW SHOWERS POPPED UP THIS MORNING IN EASTERN PORTION OF
CWA. WITH MORE WIDESPREAD SUNSHINE TODAY THAN PREVIOUS
DAYS...INCREASED INSTABILITY AND AMPLE LOW LEVEL MOISTURE WILL BE IN
PLACE TO SUPPORT SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY...DECIDED TO UP POPS TO ACCOUNT FOR ANY SCATTERED SHOWERS
THAT MIGHT FORM THIS AFTERNOON AS DAYTIME HEATING IS MAXIMIZED. REST
OF FORECAST ON TRACK SO NO OTHER CHANGES WERE MADE.

ISSUED A QUICK UPDATE TO ACCOUNT FOR THE ROGUE SHOWERS CUTTING
THROUGH EAST KENTUCKY ATTM. EXPECT THESE TO DIE OUT OVER THE NEXT
HOUR OR SO...BUT THEY OBVIOUSLY INDICATE AN ENVIRONMENT THAT NEEDS
LITTLE TO ACTIVATE CONVECTION.

540 AM EDT SAT AUG 28 2004

08Z SFC ANALYSIS SHOWS WEAK HIGH PRESSURE OVER SOUTHERN APPALACHIANS
WITH AN EQUALLY WEAK...BROAD COLD FRONT EASING INTO THE OHIO VALLEY.
ON SATELLITE...THE LATEST CLUSTER OF THUNDERSTORMS IS FEASTING ON
ITSELF OVER NORTHERN INDIANA AND SOUTHWEST MICHIGAN...IN VICINITY OF
THE COLD FRONT. CLOSER TO HOME...CLEAR SKIES ARE SEEN OVER EASTERN
KENTUCKY...THAT IS IF YOU CAN SEE THROUGH THE WIDESPREAD...MOSTLY
LIGHT...FOG. THICKER AND DENSER FOG IS JUST NOW BEGINNING TO SHOW UP
IN THE VALLEYS OF SOUTHEAST KENTUCKY...AS SEEN ON THE LATEST 11-3.9
SATELLITE IMAGES. TEMPERATURES...AND DEW POINTS FOR THAT MATTER...
ARE IN THE LOWER 70S THROUGH THE AREA WITH THICKER FOG HELPING TO
DRIVE SOME VALLEY READINGS INTO THE UPPER 60S.

THE MODELS ARE IN DECENT AGREEMENT WITH THE LARGER SCALE EVOLUTION
OF THE UPPER PATTERN OVER THE FORECAST PERIOD. THE SOUTHEAST RIDGE
...RESPONSIBLE FOR THE MORE NORMAL SUMMER WEATHER WE HAVE BEEN
EXPERIENCING THE PAST COUPLE OF WEEKS...BREAKS DOWN LATER TODAY AS A
BROAD TROUGH APPROACHES FROM THE WEST. ALSO IN THE MIX WILL BE AN
UPPER LEVEL LOW ASSOCIATED WITH T.D. 7 OFF THE SOUTHEAST COAST. THIS
FEATURE WILL SLOWLY DRIFT NORTHWEST INTO THE WEAKENING RIDGE DURING
THE WEEKEND. THE MAIN FACTOR ALOFT FOR KENTUCKY/S WEATHER WILL BE
THE TROUGH THAT SLOWLY WORKS THROUGH THE OHIO VALLEY DURING THE
LATER PART OF THIS WEEKEND AND INTO EARLY NEXT WEEK. ALONG WITH THIS
TROUGH EAST KENTUCKY WILL BE IN A PROLONGED REGION OF LIGHT TO
MODERATE UPPER LEVEL DIVERGENCE DUE TO THE RIGHT ENTRANCE REGION OF
A JET STREAK PARKING OVERHEAD FROM LATER TONIGHT THROUGH SUNDAY
NIGHT. FOR THE START OF THE NEW WORK WEEK THE TROUGH DEAMPLIFIES AND
LIFTS NORTHEAST LEAVING KENTUCKY IN MORE OF A WEAK ZONAL FLOW
PATTERN.

SENSIBLE WEATHER WILL FEATURE ANOTHER FOGGY START THIS MORNING UNDER
MOSTLY SUNNY SKIES. DIURNAL HEATING WILL THEN PERCOLATE A BIT MORE
CLOUDS AND CONVECTION THIS AFTERNOON COMPARED TO YESTERDAY. THE
APPROACHING FRONT WILL PRESS INTO DEEP MOISTURE IN PLACE THROUGH THE
OHIO VALLEY FOR A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT
...THEN ESPECIALLY ON SUNDAY AS A WAVE OF LOW PRESSURE DEVELOPS ON
THE FRONT AND MOVES NORTHEAST. THIS WAVE WILL SERVE TO SLOW THE
FRONT/S MOVEMENT THROUGH THE EASTERN OHIO VALLEY AND LINGER THE
THREAT OF MAINLY SHOWERS INTO THE FIRST PART OF SUNDAY NIGHT. OVER
FAR EAST KENTUCKY EXPECT LINGERING LOW LEVEL MOISTURE AND DIURNAL
HEATING TO LEAD TO A COUPLE OF SHOWERS OR THUNDERSTORMS REDEVELOPING
MONDAY AFTERNOON. THE REST OF THE WORK WEEK LOOKS DRY AND QUIET
UNDER MOSTLY CLEAR SKIES WITH A LESS HUMID AND SLIGHTLY COOLER AIR
MASS IN PLACE. THIS HIGH PRESSURE AREA OVER THE OHIO VALLEY WILL
SLOWLY MODERATE DURING THE WEEK WITH TEMPERATURES AND HUMIDITY
LEVELS EDGING BACK TOWARD NORMAL BY THE END OF THE WORK WEEK.

MOS TEMPS WERE TOO COOL TODAY IN THE MAV AND MET...BUT THE FWC CAME
IN TOO WARM...SPLIT THE DIFFERENCE FOR MY NUMBERS. THE NIGHT TIME
TEMPS WERE CLOSE AND DID NOT STRAY FAR...EXCEPT TO LEAN AWAY FROM
THE TOO WARM NGM NUMBERS FOR SUNDAY NIGHT. AGAIN FOR SUNDAY HIGHS
THE FWC NUMBERS RAN HOT SO LEANED MORE TOWARD THE MAV. FOR POPS...
SEVERELY UNDERCUT ALL GUIDANCE TODAY AS THE STRONG RIDGING ALOFT
HOLDS SWAY FOR ONE MORE DAY. DIDN/T DEVIATE FAR TONIGHT AS ALL THE
GUIDANCE RAMPED UP POPS NICELY. FOR SUNDAY LEANED TOWARD THE HIGHER
MET NUMBERS...ALSO LINGERING THESE HIGHER NUMBERS INTO THE FIRST
PART OF SUNDAY NIGHT. FINALLY...KEPT A SLIGHT CHANCE IN THE EASTERN
PORTION OF THE CWA FOR MIDDAY MONDAY PER THE MET AND MAV POPS.

AS FOR IFPS/GFE GRIDS...USED MY USUAL PROCEDURE TO POPULATE THE
TEMP/DEW POINT AND WIND GRIDS FROM THE MESOETA THROUGH 60 HOURS.
WHILE THESE CAME IN FAIRLY CLOSE TO WHAT I WANTED...STILL HAD TO
TWEAK MAX TEMPS HIGHER TODAY AND SUNDAY...ALSO FINE TUNED CERTAIN
CCF POINTS. THE REST OF THE FORECAST WAS IN GOOD SHAPE WITH JUST
MINOR CHANGES FOR TIMING DIFFERENCES MADE TO THE SKY AND POP GRIDS.
ALSO REWORKED THE WIND GRIDS THROUGH THE EXTENDED VIA THE TEMPORAL
EDITOR IN ORDER TO INJECT MORE OF A DIURNAL CYCLE TO THE WIND
SPEEDS.

953 PM EDT FRI AUG 27 2004

QUICK UPDATE ALREADY OUT. ONLY CHANGES WERE TO DROP TEMPS BY A
DEGREE....TRYING TO CAPTURE TREND THAT IS MATCHING MOS WELL BOTH ON
THE TEMP AND DP FRONTS WHICH HAS BEEN PERFORMING WELL WITH LOWS AS
OF VERY RECENT...AND MOSTLY CLEAR SKIES...BARING THE HIGH. THIS HAS
NO MEANINGFUL EFFECT ON RANGES ALREADY IN THE ZONES...SO NO
ALTERATIONS NEEDED THERE. ALSO DROPPED SKY GRIDS TO MOSTLY CLEAR
DURING THE NIGHT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

RICHEY/HAL
Hazardous weather outlook, Aug 28, 3:51 PM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
351 PM EDT SAT AUG 28 2004

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-291946-
BATH KY-BELL KY-BREATHITT KY-CLAY KY-ELLIOTT KY-ESTILL KY-FLEMING KY-
FLOYD KY-HARLAN KY-JACKSON KY-JOHNSON KY-KNOTT KY-KNOX KY-LAUREL KY-
LEE KY-LESLIE KY-LETCHER KY-MAGOFFIN KY-MARTIN KY-MCCREARY KY-
MENIFEE KY-MONTGOMERY KY-MORGAN KY-OWSLEY KY-PERRY KY-PIKE KY-
POWELL KY-PULASKI KY-ROCKCASTLE KY-ROWAN KY-WAYNE KY-WHITLEY KY-
WOLFE KY-
351 PM EDT SAT AUG 28 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY.

THUNDERSTORMS ARE LIKELY SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RICHEY

In the hours before

Local storm report, Aug 28, 10:05 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1005 PM EDT SAT AUG 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND DMG     1 NE NOLAND             37.66N 84.04W
08/28/2004                   ESTILL             KY   COUNTY OFFICIAL

            ONE TREE DOWN ACROSS HIGHWAY 1139 OR CROOKED CREEK RD

&&

AWIPSUSR

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:24 PM EDTSevere Thunderstorm WarningJKLRockcastle36 min
Aug 28, 9:48 PM EDTSevere Thunderstorm WarningJKLMenifee42 min
Aug 28, 9:51 PM EDTSevere Thunderstorm WarningJKLKnott39 min

Nearby

Flash Flood Warnings in Kentucky, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.